# SDR AALA980224

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Iced Up
- Location: Nlg Drag Strut
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORY - FLT 0146 - DURING APPROACH ORY, LANDING GEAR HANDLE SELECTED DOWN, NOSE LANDING GEAR FAILED TO INDICATE SAFE.  CREW CYCLED GEAR AND THE UNSAFE MESSAGE EXTINGUISHED.  AIRCRAFT LANDED ORY WITHOUT INCIDENT.  INSPECTION FOUND DRAG STRUT COVERED IN ICE.  STRUT WAS CLEANED AND LUBRICATED, SENSORS WERE CHECKED AND OPERATED NORMALLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
